Login New user?  
Mathematical Sciences Letters
An International Journal


Volumes > Vol. 5 > No. 2


Using Homo-Separation of Variables for Pricing European Option of the Fractional Black-Scholes Model in Financial Markets

PP: 181-187
Mohammad Ali Mohebbi Ghandehari, Mojtaba Ranjbar,
In this study, we present the exact solution of the option pricing problems based on the fractional Black-Scholes equation by using a modified homotopy perturbation method (MHPM). The new method is a combination of two well-established mathematical methods, namely, the homotopy perturbation method (HPM) and the separation of variables method. The proposed method is introduced an efficient tool for solving Black-Scholes equation of frictional order. The results show that this scheme is accurate and efficient.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved